MAUDE Adverse Event Report: MEDICAL COMPONENTS, INC. VASCU-PICC®

MEDICAL COMPONENTS, INC. VASCU-PICC®
Model Number MRVSP26001
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident was received from the fda.A voluntary report was received from a facility.The reporter requested to remain confidential.There is insufficient information in the report for an investigation, and no way to contact the reporter for additional information.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Intravenous therapy to bedside to place new picc to replace current line with suspected break, once picc line successfully placed.Central intensive care unit's nurse practitioner discharged right arm picc and obvious large fracture identified.
 
Additional Manufacturer Narrative
The incident was received from the fda.They received a voluntary report from a facility.The reporter requested to remain confidential.There is insufficient information in the report for an investigation, and no way to contact the reporter for additional information.The contract manufacturer conducted a review of the manufacture records for the lot number reported.Their investigation revealed the device was manufactured and inspected according to specification with no non-conformances or abnormalities.The manufacture process includes a 100% leak test performed as a last step in the process.This test would have detected any leaks, holes, or weak spots if it had existed at the time of manufacture.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
VASCU-PICC®
Common Device Name
VASCU-PICC
Manufacturer (Section D)
MEDICAL COMPONENTS, INC.
1499 delp drive
harleysville PA 19438
Manufacturer (Section G)
MEDICAL COMPONENTS, INC.
1499 delp drive
harleysville PA 19438
Manufacturer Contact
lynn winkler
1499 delp drive
harleysville, PA 19438
2152564201
MDR Report Key21157301
Report Number2518902-2025-00003
Device Sequence Number15583694
Product Code LJS
UDI-Device Identifier00884908163391
UDI-Public00884908163391
Combination Product (Y/N)N
PMA/510(K) Number
K120981
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 01/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Expiration Date06/30/2026
Device Model NumberMRVSP26001
Device Catalogue NumberMRVSP26001
Device Lot NumberMMLJ710
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/15/2025
Supplement Report FDA Received Date01/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age8 DA
Patient SexMale
Patient RaceWhite